A variant of the Stieltjes transform on distributions of compact support

  1. Hayek, N. 1
  2. González, B.J. 1
  3. Negrin, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Applied Mathematics and Computation

ISSN: 0096-3003

Year of publication: 2007

Volume: 187

Issue: 1 SPEC. ISS.

Pages: 202-206

Type: Article

Export: RIS
DOI: 10.1016/j.amc.2006.08.116 SCOPUS: 2-s2.0-34247370946 GOOGLE SCHOLAR
Data source: Scopus